# SDR DALA1031889853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL 77 HAS 1EA HAT CHANNEL CRACKED AT END APPROX .5 INCH.  ORDERED REPLACEMENT PANEL 77 P/N 09-5300-3-2456 LOCATED DRILLED DEBURRED HOLES IN PANEL 77 IAW DC9 SRM 51-10-4.
